# SDR DALA2023082907005

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N507DZ
- Make and model: Airbus A320*
- Aircraft serial: 10975
- Aircraft time: 3,805 hours, 896 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: UNKNOWN
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5007 DENT ON OUTBOARD FLAP TAB. CORRECTIVE ACTION: INSPECTED PER A321NEO SRM 57-53-00-283-071. CONTINUE ON MON. (4621374)
